Translator Disclaimer
September 2015 First exit time of a Lévy flight from a bounded region in RN
Yoora Kim, Irem Koprulu, Ness B. Shroff
Author Affiliations +
J. Appl. Probab. 52(3): 649-664 (September 2015). DOI: 10.1239/jap/1445543838

Abstract

In this paper we characterize the mean and the distribution of the first exit time of a Lévy flight from a bounded region in N-dimensional spaces. We characterize tight upper and lower bounds on the tail distribution of the first exit time, and provide the exact asymptotics of the mean first exit time for a given range of step-length distribution parameters.

Citation

Download Citation

Yoora Kim. Irem Koprulu. Ness B. Shroff. "First exit time of a Lévy flight from a bounded region in RN." J. Appl. Probab. 52 (3) 649 - 664, September 2015. https://doi.org/10.1239/jap/1445543838

Information

Published: September 2015
First available in Project Euclid: 22 October 2015

zbMATH: 1326.60066
MathSciNet: MR3414983
Digital Object Identifier: 10.1239/jap/1445543838

Subjects:
Primary: 60J75
Secondary: 60G50

Keywords: bounded region , first exit time , First passage time , Lévy flight

Rights: Copyright © 2015 Applied Probability Trust

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.52 • No. 3 • September 2015
Back to Top